Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 110, NWS Green Bay, WI

August 19, 2011Florence County, Forest County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 19, 2011, 3:03 PM CDT for Florence County, Forest County, Wisconsin. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 19, 2011, 3:03 PM CDT (20:03 UTC)
Expired
Aug 19, 2011, 3:56 PM CDT
In force
53 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Florence County, WI, Forest County, WI

The radar

The Marquette radar (KMQT), 91 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1324 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WUUS53 KGRB 192003
SVRGRB
WIC037-041-192100-
/O.NEW.KGRB.SV.W.0110.110819T2003Z-110819T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
303 PM CDT FRI AUG 19 2011

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLORENCE COUNTY IN NORTHEAST WISCONSIN...
  NORTH CENTRAL FOREST COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 400 PM CDT

* AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TIPLER...OR 13 MILES SOUTH OF IRON RIVER...AND MOVING EAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  TIPLER...FLORENCE...LONG LAKE...COMMONWEALTH AND SPREAD EAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4599 8843 4598 8842 4599 8837 4596 8832
      4596 8825 4595 8823 4595 8819 4593 8810
      4583 8811 4582 8813 4581 8811 4573 8812
      4585 8887 4599 8879
TIME...MOT...LOC 2003Z 280DEG 27KT 4591 8869
WIND...HAIL 60MPH 1.00IN

$$

MPC
4 follow-up statements
524 
WWUS53 KGRB 192017
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT FRI AUG 19 2011

WIC037-041-192100-
/O.CON.KGRB.SV.W.0110.000000T0000Z-110819T2100Z/
FLORENCE WI-FOREST WI-
317 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
FOREST AND FLORENCE COUNTIES UNTIL 400 PM CDT...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
TIPLER...OR 14 MILES SOUTH OF IRON RIVER...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FLORENCE...COMMONWEALTH AND SPREAD EAGLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 4599 8843 4598 8842 4599 8837 4596 8832
      4596 8825 4595 8823 4595 8819 4593 8810
      4583 8811 4582 8813 4581 8811 4573 8812
      4585 8887 4599 8879
TIME...MOT...LOC 2017Z 280DEG 27KT 4589 8854
WIND...HAIL 60MPH 1.00IN

$$

MPC
670 
WWUS53 KGRB 192031
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT FRI AUG 19 2011

WIC041-192040-
/O.CAN.KGRB.SV.W.0110.000000T0000Z-110819T2100Z/
FOREST WI-
331 PM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL FOREST COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4582 8867 4592 8854 4599 8843 4598 8842
      4599 8837 4596 8832 4596 8825 4595 8823
      4595 8819 4593 8810 4583 8811 4582 8813
      4581 8811 4573 8812
TIME...MOT...LOC 2030Z 280DEG 27KT 4587 8840

$$

WIC037-192100-
/O.CON.KGRB.SV.W.0110.000000T0000Z-110819T2100Z/
FLORENCE WI-
331 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FLORENCE
COUNTY UNTIL 400 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF FLORENCE...OR 16 MILES SOUTH OF CRYSTAL FALLS...MOVING
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  FLORENCE...COMMONWEALTH AND SPREAD EAGLE.

LAT...LON 4582 8867 4592 8854 4599 8843 4598 8842
      4599 8837 4596 8832 4596 8825 4595 8823
      4595 8819 4593 8810 4583 8811 4582 8813
      4581 8811 4573 8812
TIME...MOT...LOC 2030Z 280DEG 27KT 4587 8840
WIND...HAIL 60MPH 1.00IN

$$

MPC
903 
WWUS53 KGRB 192047
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
347 PM CDT FRI AUG 19 2011

WIC037-192100-
/O.CON.KGRB.SV.W.0110.000000T0000Z-110819T2100Z/
FLORENCE WI-
347 PM CDT FRI AUG 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FLORENCE COUNTY UNTIL 400 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF FLORENCE...OR 11 MILES WEST OF KINGSFORD...MOVING EAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  SPREAD EAGLE.

LAT...LON 4580 8853 4591 8837 4589 8810 4583 8811
      4582 8813 4581 8811 4573 8812
TIME...MOT...LOC 2047Z 291DEG 21KT 4581 8829
WIND...HAIL 60MPH 1.00IN

$$

MPC
709 
WWUS53 KGRB 192056
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT FRI AUG 19 2011

WIC037-192107-
/O.CAN.KGRB.SV.W.0110.000000T0000Z-110819T2100Z/
FLORENCE WI-
356 PM CDT FRI AUG 19 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLORENCE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4580 8853 4591 8837 4589 8810 4583 8811
      4582 8813 4581 8811 4573 8812
TIME...MOT...LOC 2057Z 291DEG 21KT 4579 8821

$$

MPC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 4:14 AM CDT, 10 hours 49 minutes earlier.

Area forecast discussion, Aug 19, 4:14 AM CDT, 10 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT FRI AUG 19 2011

.SHORT TERM...TODAY THROUGH SATURDAY. TWO UPPER JETS WERE EVIDENT
AT 500MB AT 09Z TODAY. ONE WAS ALONG THE U.S. CANADA BORDER AND
THE OTHER WAS DROPPING SOUTHEAST ACROSS WESTERN IOWA. NORTHEAST
WISCONSIN IS NOT IN THE FAVORABLE PORTION OF EITHER OF THESE JETS
TODAY. THE RIGHT ENTRANCE REGION OF THE MORE NORTHERN JET DOES
APPEAR TO PROVIDE UPPER SUPPORT LATER TONIGHT AND SATURDAY HOWEVER.

THERE IS VERY WEAK WARM ADVECTION AT 850MB FOR AWHILE TODAY BUT
THEN COLD ADVECTION LATER TODAY AS THE COLD FRONT MOVES THROUGH.
LOW LEVEL MOISTURE APPEARS TO BE VERY MODEST. ALL IN ALL IT LOOKS
LIKE THERE IS REALLY NO STRONG FORCING FOR SHOWERS AND THUNDERSTORMS
TODAY BUT WILL KEEP IN A CHANCE OF SHOWERS AND THUNDERSTORMS AS
COLD FRONTS RARELY MOVE THROUGH DRY AT THIS TIME OF THE YEAR.

MODELS SUGGEST THAT THE COLD FRONT WILL STALL TO OUR SOUTH FOR
AWHILE LATER TONIGHT AND SATURDAY WHILE THE RIGHT ENTRANCE REGION
OF THE NORTHERN UPPER JET MOVES ACROSS THE REGION. THIS SHOULD
PROVIDE SUFFICIENT DYNAMICS FOR SHOWERS AND THUNDERSTORMS OVER THE
SOUTHERN HALF OF THE FORECAST AREA.

.LONG TERM...SAT NGT THRU NXT THU. MAIN FCST CHALLENGE REMAINS
TRYING TO DETERMINE WHEN TO INCLUDE SML CHC POPS AS NW FLOW TO
PREVAIL THRU MOST OF THE EXTENDED PERIOD. TEMPS FOR THE MOST PART
TO BE AT OR ABV NORMAL THRU THE MIDDLE OF NXT WEEK.

IT APRS THAT NE WI TO RESIDE BETWEEN THE DEPARTED CDFNT TO THE SE
AND THE NXT SHRTWV DIVING SEWD THRU THE BROAD UPR TROF SITUATED
ACROSS THE ONTARIO/NRN GREAT LKS. MSTR NEVER DOES GET SCOURED OUT
THO AND TIME SECTIONS SHOW PLENTY OF MID AND HI CLDS OVER THE
FCST AREA THRU THE NGT. HAVE LEANED TOWARD THE WARMER SIDE OF
GUIDANCE FOR MIN TEMPS WITH READINGS RANGING FROM THE UPR 40S/
LWR 50S NORTH TO THE UPR 50S LAKESIDE.

WHILE THE CORE OF THE UPR TROF TO BE LOCATED TO OUR EAST ON
SUNDAY...CYCLONIC FLOW LINGERS ACROSS WI WITH A SHEARED SHRTWV
MOVING ACROSS NRN SECTIONS OF THE BADGER STATE. MDLS INDICATE WEAK
INSTABILITY WITH CAPES OF 200 TO 400 J/KG AND LI'S DOWN TO AROUND
ZERO BY THE AFTERNOON HOURS. ENUF OF A PCPN THREAT EXISTS SUCH
THAT LOW END CHC POPS ARE NECESSARY ACROSS THE ENTIRE FCST AREA.
GUID VALUES ARE CLOSE FOR MAX TEMPS...THUS PLENTY OF MID 70S
EXPECTED.

LOSS OF DAYTIME HEATING COMBINED WITH WEAKENING CYCLONIC FLOW
SHOULD ALLOW FOR THE PCPN TO QUICKLY END SUNDAY EVENING. HAVE
LINGERED A SLGT CHC POP OVER FAR NE WI INTO THE EVENING...
OTHERWISE HAVE GONE DRY FOR EVERYONE ELSE. WINDS BEGIN TO BACK
MORE SW BY MON AND THIS LEADS TO THE ONSET OF WEAK WAA OVER WI.
00Z GFS AND CANADIAN MDLS NOW GENERATE PCPN OVER MOST OF THE FCST
AREA...BUT THE WAA APRS TO BE TOO STG IN THESE MDLS COMPARED TO
THE UKMET AND ECMWF. JUST DO NOT SEE ENUF MSTR TRANSPORT OR
INSTABILITY/LIFT TO WARRANT ADDING A POP AT THIS TIME. MAX TEMPS
SHOULD BE ABLE TO REACH THE 75 TO 80 DEG RANGE ON MON.

HARD TO FIND A TRIGGER FOR ANY PCPN HEADED INTO TUE AS UPR HGTS
BEGIN TO BUILD ACROSS THE WRN GREAT LKS. THIS IS DUE TO THE NE
CONUS UPR TROF LIFTING OUT AND ALLOWING FOR THE ROCKIES UPR RDG TO
EXPAND EWD A BIT. 8H TEMPS RISE INTO THE +15 TO +18C RANGE WHICH
WL BRING MAX TEMPS INTO THE UPR 70S TO LWR 80S.

NUMBER OF QSTNS AS TO PCPN CHCS TOWARD THE MIDDLE OF NXT WEEK AS
THE MDLS DIFFER ON THE TIMING/STRENGTH OF THE NXT SHRTWV
TROF/CDFNT...AMT OF MSTR RETURN AHD OF THE FNT AND DEGREE OF
INSTABILITY FOR TSTM DEVELOPMENT. CURRENT THINKING IS THAT WED
INTO WED NGT WOULD PRESENT THE BEST OPPORTUNITY FOR PCPN...THUS
CHC POPS HAVE BEEN INCLUDED IN THE FCST.
&&

.AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE
TODAY AS A COLD FRONT APPROACHES FROM THE WEST. MVFR CIGS AND
VSBYS POSSIBLE WITH ANY ACTIVITY THAT OCCURS. OTHERWISE MAINLY VFR
CIGS TODAY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

RDM/KALLAS
Hazardous weather outlook, Aug 19, 4:57 AM CDT, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
457 AM CDT FRI AUG 19 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
457 AM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT WHEN A COLD
FRONT SLOWLY MOVES ACROSS THE REGION. ISOLATED SEVERE STORMS WILL
BE POSSIBLE...MAINLY THIS AFTERNOON AND EVENING...WITH THE MAIN
THREATS BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS TOWARD THE MIDDLE OF NEXT WEEK
ASSOCIATED WITH AN UPPER LEVEL TROUGH OF LOW PRESSURE AND A COLD
FRONT. IT IS TOO EARLY TO DISCERN ANY SEVERE POTENTIAL FROM ANY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-201000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
457 AM CDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT WHEN A COLD
FRONT SLOWLY MOVES ACROSS THE REGION. ISOLATED SEVERE STORMS
WILL BE POSSIBLE...MAINLY LATE THIS AFTERNOON AND EVENING...WITH
THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE AGAIN POSSIBLE TOWARD THE MIDDLE OF NEXT WEEK.
IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME
SEVERE.

RDM/AK

In the hours before

Special weather statement, Aug 19, 1:27 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
127 PM CDT FRI AUG 19 2011

WIZ005-011-191930-
FOREST-VILAS-
127 PM CDT FRI AUG 19 2011

...STRONG STORMS DEVELOPING OVER FAR NORTHERN WISCONSIN THIS AFTERNOON...

AT 123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM OVER NORTHWESTERN VILAS COUNTY...
MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...WINDS 30 TO 40 MPH...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  BOULDER JUNCTION...   LAND O LAKES...       PHELPS...

GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

MPC
Local storm report, Aug 19, 1:50 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
150 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             BOULDER JUNCTION        46.11N 89.63W
08/19/2011  M1.00 INCH       VILAS              WI   CO-OP OBSERVER

            DIME TO QUARTER SIZE HAIL.

&&

BERSCH
Local storm report, Aug 19, 2:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
255 PM CDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     HAIL             3 WSW CONOVER           46.02N 89.31W
08/19/2011  E0.88 INCH       VILAS              WI   TRAINED SPOTTER

&&

ASHLEYW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 1:35 PM CDTSevere Thunderstorm WarningGRBVilas40 min
Aug 19, 2:07 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas38 min
Aug 19, 2:43 PM CDTSevere Thunderstorm WarningGRBForest, Oneida, Vilas27 min
Aug 19, 3:37 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette53 min
Aug 19, 4:25 PM CDTSevere Thunderstorm WarningGRBMarinette39 min
Aug 19, 4:53 PM CDTTornado WarningGRBMarinette22 min
Aug 19, 5:02 PM CDTSpecial Marine WarningGRB88 min
Aug 19, 5:17 PM CDTSevere Thunderstorm WarningGRBMarinette44 min
Aug 19, 5:38 PM CDTSevere Thunderstorm WarningGRBDoor28 min
Aug 19, 6:28 PM CDTSpecial Marine WarningGRB62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.